# SDR 2011FA0000217

- Difficulty date: March 18, 2011
- Submitted: April 1, 2011
- Operation: General aviation
- Aircraft: N241ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842051
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 302246401
- Condition: Damaged
- Location: Mlg
- Part time: 112 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TIRE DEFLATED DURING TAXIING OPERATIONS.  FOUND SMALL HOLE IN SIDE WALL OF TUBE.  OPPOSITE SIDE OF AND 180 DEGREE FROM VALVE STEM.  SECOND OCCASION ON THIS ACFT IN 112 HRS OF OPERATION.  (TIRE WAS REPLACED W/TUBE).  APPEARS TO BE A MFG OR PACKAGING FLAW.
